MathSciNet Relay Station
MathSciNet bibliographic data
MR2982410 47H10 (54H25)
Imdad, Mohammad; Pant, B. D.; Chauhan, Sunny Fixed point theorems in Menger spaces using the $(CLR\sb {ST})$ property and applications. J. Nonlinear Anal. Optim. 3 (2012), no. 2, 225–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement